# SDR GTIA9700392

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 420 - COCKPIT EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY EVACUATION LIGHT BATTERIES IAW DC9 MM 33-53-0, OPS CHECK GOOD.  (M)
